# SDR SIMA3602

- Difficulty date: December 25, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N608AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pressure Switch
- Part number: 156221
- Part serial: 0066
- Condition: Leaking
- Location: Nr 1 Hyd
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3418 - AIRCRAFT LOST ALL HYDRAULIC 1 SYSTEM QTY AND PRESSURE.  REPLACED NR 1 HYD SYSTEM PRESSURE SWITCH IAW AMM.  OPS CHECK GOOD.  (M)
